# SDR R61A20070006

- Difficulty date: February 18, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N801MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 1700012
- Aircraft time: 7,589 hours, 5,211 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1702885B
- Part serial: 8213
- Condition: Broken
- Location: L/E Slat
- Part time: 7,589 hours, 5,211 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECEIVED SLAT FAIL MESSAGE.  DECLARED EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.
